# SDR FDEA201608172903

- Difficulty date: August 17, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 71,449 hours, 14,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732516
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 1422,  X 75.25 FOUND CORRODED.  SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1451 TO EXISTING SPLICE AT STA 1391, X= 75.25 IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
